# SDR ABXA060022

- Difficulty date: January 4, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 44,292 hours, 37,318 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Actuator
- Part number: 20224324
- Part serial: 1082704
- Condition: Overheated
- Location: Ram Air Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AT AROUND 30,000 FT.  RAM AIR DOOR ACTUATOR OVERHEATED (BEARINGS).  REPLACED ACTUATOR.
